You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Sufficient Arithmetical Condition for the Ideal Class Group of an Imaginary Quadratic Field to be Cyclic
Proceedings of the American Mathematical Society
Vol. 117, No. 3 (Mar., 1993), pp. 613-618
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2159117
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We give a sufficient arithmetical condition for the ideal class group of an imaginary quadratic field to be cyclic by using Ono's number.
Proceedings of the American Mathematical Society © 1993 American Mathematical Society